Alert archive / Minnesota / River Flood Warnings in 2015

River Flood Warning 4, NWS Sioux Falls, SD

July 6, 2015Rock County, Minnesota; Minnehaha County, South Dakota

NWS Sioux Falls, SD issued this river flood warning at Jul 6, 2015, 1:21 PM CDT for Rock County, Minnesota; Minnehaha County, South Dakota. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Jul 6, 2015, 1:21 PM CDT (18:21 UTC)
Expired
Jul 13, 2015, 1:21 PM CDT
In force
7 days
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
Minor

Counties Rock County, MN, Minnehaha County, SD

The radar

The Sioux Falls radar (KFSD), 34 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Split Rock Creek below Jasper (JSPM5).

Action stage
89 ft
Minor stage
91 ft
Moderate stage
94 ft
Major stage
96 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06482540, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

239 
WGUS43 KFSD 061821
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
121 PM CDT MON JUL 6 2015

...The National Weather Service in Sioux Falls has issued a flood 
warning for the following rivers in Minnesota...South Dakota...

  Split Rock Creek Below Jasper
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://www.water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

MNC133-SDC099-072221-
/O.NEW.KFSD.FL.W.0004.150706T1821Z-000000T0000Z/
/JSPM5.1.ER.150706T1728Z.150706T1815Z.000000T0000Z.NO/
121 PM CDT MON JUL 6 2015

The National Weather Service in Sioux Falls has issued a 

* Flood Warning for 
  The Split Rock Creek Below Jasper.
* until further notice.
* At 01PM Monday the stage was 91.3 feet.
* Flood stage is 91.0 feet.
* at stages near 91.0 feet...The lower banks on this stretch of the 
  creek are overtopped. The low water crossing on 250th Street at 
  the MN/SD state line is flooded. 

&&
 
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
          4372 9654 4381 9649

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  RECENT OBSERVED
         STAGE  STAGE  TIME      CREST TIME

SPLIT ROCK CREEK
JSPM5    91.0   91.27 Mon 1 PM   91.2  Mon Jul 06
5 follow-up statements
757 
WGUS83 KFSD 062120
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
420 PM CDT MON JUL 6 2015

...The Flood Warning continues for the following rivers in 
Minnesota...South Dakota...
  Pipestone Creek At Pipestone
  Split Rock Creek Below Jasper
  Split Rock Creek Near Corson
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://www.water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

MNC117-SDC101-080120-
/O.CON.KFSD.FL.W.0002.000000T0000Z-000000T0000Z/
/PIPM5.1.ER.150706T1239Z.150706T1630Z.000000T0000Z.NO/
420 PM CDT MON JUL 6 2015

The Flood Warning continues for
  The Pipestone Creek At Pipestone.
* until further notice.
* At 03PM Monday the stage was 16.5 feet.
* Flood stage is 16.0 feet.
* Recent activity...The river rose above flood stage on Monday July 
  06 and crested at 16.6 feet.
* at stages near 16.0 feet...The lower left bank overflows. 

&&
 
LAT...LON 4404 9632 4401 9625 4398 9624 4396 9631
          4397 9640 4402 9641

$$

MNC133-SDC099-080120-
/O.CON.KFSD.FL.W.0004.000000T0000Z-000000T0000Z/
/JSPM5.1.ER.150706T1728Z.150706T2015Z.000000T0000Z.NO/
420 PM CDT MON JUL 6 2015

The Flood Warning continues for
  The Split Rock Creek Below Jasper.
* until further notice.
* At 03PM Monday the stage was 92.1 feet.
* Flood stage is 91.0 feet.
* Recent activity...The river rose above flood stage on Monday July 
  06.
* at stages near 91.0 feet...The lower banks on this stretch of the 
  creek are overtopped. The low water crossing on 250th Street at the 
  MN/SD state line is flooded. 

&&
 
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
          4372 9654 4381 9649

$$

SDC099-080119-
/O.CON.KFSD.FL.W.0003.150707T1654Z-150709T0000Z/
/COSS2.1.ER.150707T1654Z.150707T1800Z.150708T0000Z.NO/
420 PM CDT MON JUL 6 2015

The Flood Warning continues for
  The Split Rock Creek Near Corson.
* from Tuesday morning to Wednesday evening.
* At 03PM Monday the stage was 4.9 feet.
* Flood stage is 8.5 feet.
* Forecast...Rise above flood stage by 12 PM Tuesday and crest near 
  8.7 feet by Tuesday July 07.the river will fall below flood stage 
  by Tuesday July 07.
* at stages near 8.5 feet...Flooding of the lower lying agricultural 
  land begins. 

&&
 
LAT...LON 4372 9654 4372 9648 4362 9654 4358 9654
          4358 9661 4365 9661

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

PIPESTONE CREEK
PIPM5    16.0   16.47 Mon 3 PM                     16.6  Mon Jul 06

SPLIT ROCK CREEK
JSPM5    91.0   92.10 Mon 3 PM                     91.2  Mon Jul 06
COSS2     8.5    4.86 Mon 4 PM    8.7  Tue 1 PM
078 
WGUS43 KFSD 070118
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
818 PM CDT MON JUL 6 2015

  Split Rock Creek Below Jasper
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 
 
Heavy rainfall within the last 24 hours has caused rivers to rise
across parts of southwest Minnesota. Some areas received upwards
of two to five inches of rainfall.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://www.water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and tv stations.

The next scheduled statement will be issued tomorrow morning.

&&

MNC133-SDC099-080518-
/O.CON.KFSD.FL.W.0004.000000T0000Z-000000T0000Z/
/JSPM5.2.ER.150706T1728Z.150707T0015Z.000000T0000Z.NO/
818 PM CDT MON JUL 6 2015

...Observed flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Split Rock Creek Below Jasper.
* until further notice.
* At 07PM Monday the stage was 94.0 feet.
* Flood stage is 91.0 feet.

&&
 
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
          4372 9654 4381 9649

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  RECENT OBSERVED
         STAGE  STAGE  TIME      CREST  TIME

SPLIT ROCK CREEK
JSPM5    91.0   94.03 Mon 7 PM   94.0   Mon Jul 06
620 
WGUS83 KFSD 071649
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1149 AM CDT TUE JUL 7 2015

...The Flood Warning continues for the following rivers in 
Minnesota...South Dakota...
  Split Rock Creek Below Jasper
  Split Rock Creek Near Corson
  Rock River Near Hardwick
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://www.water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

MNC133-SDC099-082049-
/O.CON.KFSD.FL.W.0004.000000T0000Z-000000T0000Z/
/JSPM5.2.ER.150706T1728Z.150707T0230Z.000000T0000Z.NO/
1149 AM CDT TUE JUL 7 2015

The Flood Warning continues for
  The Split Rock Creek Below Jasper.
* until further notice.
* At 11AM Tuesday the stage was 93.1 feet.
* Flood stage is 91.0 feet.
* Recent activity...The river rose above flood stage on Monday July 
  06 and crested at 94.5 feet.

&&
 
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
          4372 9654 4381 9649

$$

SDC099-082049-
/O.EXT.KFSD.FL.W.0003.150707T1646Z-150709T0228Z/
/COSS2.1.ER.150707T1200Z.150707T1800Z.150708T0228Z.NO/
1149 AM CDT TUE JUL 7 2015

...Flood Warning extended until 9 PM Wednesday... 
The Flood Warning continues for
  The Split Rock Creek Near Corson.
* until Wednesday evening.
* At 10AM Tuesday the stage was 8.4 feet.
* Flood stage is 8.5 feet.
* Recent activity...The river rose above flood stage on Tuesday July 
  07.
* Forecast...crest near 8.6 feet by Tuesday July 07.The river will
  fall below flood stage by late Tuesday July 07.
* at stages near 8.5 feet...Flooding of the lower lying agricultural 
  land begins. 

&&
 
LAT...LON 4372 9654 4372 9648 4362 9654 4358 9654
          4358 9661 4365 9661

$$

MNC133-082049-
/O.CON.KFSD.FL.W.0005.000000T0000Z-000000T0000Z/
/HRDM5.1.ER.150707T1037Z.150707T1515Z.000000T0000Z.NO/
1149 AM CDT TUE JUL 7 2015

The Flood Warning continues for
  The Rock River Near Hardwick.
* until further notice.
* At 10AM Tuesday the stage was 14.4 feet.
* Flood stage is 14.0 feet.
* Recent activity...The river rose above flood stage on Tuesday July 
  07.
* at stages near 14.0 feet...The lower left bank overflows flooding 
  low lying agricultural lands. 

&&
 
LAT...LON 4391 9620 4391 9610 4383 9611 4370 9611
          4371 9622 4380 9616

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

SPLIT ROCK CREEK
JSPM5    91.0   93.10 Tue 11 AM                     94.5  Mon Jul 06
COSS2     8.5    8.42 Tue 11 AM    8.6  Tue 1 PM  

ROCK RIVER
HRDM5    14.0   14.39 Tue 10 AM                     14.4  Tue Jul 07
422 
WGUS83 KFSD 080212
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
912 PM CDT TUE JUL 7 2015

...The Flood Warning is cancelled for the following rivers in 
Minnesota...

  Rock River Near Hardwick
...The Flood Warning continues for the following rivers in 
Minnesota...South Dakota...
  Split Rock Creek Below Jasper
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://www.water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

MNC133-SDC099-090612-
/O.CON.KFSD.FL.W.0004.000000T0000Z-000000T0000Z/
/JSPM5.2.ER.150706T1728Z.150707T0230Z.000000T0000Z.NO/
912 PM CDT TUE JUL 7 2015

The Flood Warning continues for
  The Split Rock Creek Below Jasper.
* until further notice.
* At 08PM Tuesday the stage was 92.2 feet.
* Flood stage is 91.0 feet.
* At stages near 91.0 feet...The lower banks on this stretch of the 
creek are overtopped. The low water crossing on 250th Street at the 
MN/SD state line is flooded. 

&&
 
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
          4372 9654 4381 9649

$$

MNC133-080242-
/O.CAN.KFSD.FL.W.0005.000000T0000Z-150708T0212Z/
/HRDM5.1.ER.150707T1037Z.150707T1515Z.150708T0015Z.NO/
912 PM CDT TUE JUL 7 2015

The Flood Warning is cancelled for
  The Rock River Near Hardwick.
* At 08PM Tuesday the stage was 13.9 feet.
* Flood stage is 14.0 feet.
* At stages near 14.0 feet...The lower left bank overflows flooding 
low lying agricultural lands. 

&&
 
LAT...LON 4391 9620 4391 9610 4383 9611 4370 9611
          4371 9622 4380 9616

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  RECENT OBSERVED
         STAGE  STAGE  TIME      CREST  TIME

SPLIT ROCK CREEK
JSPM5    91.0   92.18 Tue 8 PM   94.5   Mon Jul 06

ROCK RIVER
HRDM5    14.0   13.91 Tue 8 PM   14.4   Tue Jul 07
201 
WGUS83 KFSD 081629
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1129 AM CDT WED JUL 8 2015

...The Flood Warning is cancelled for the following rivers in 
Minnesota...South Dakota...

  Split Rock Creek Below Jasper
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://www.water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

MNC133-SDC099-081659-
/O.CAN.KFSD.FL.W.0004.000000T0000Z-150708T1629Z/
/JSPM5.2.ER.150706T1728Z.150707T0230Z.150708T1515Z.NO/
1129 AM CDT WED JUL 8 2015

The Flood Warning is cancelled for
  The Split Rock Creek Below Jasper.
* At 11AM Wednesday the stage was 90.9 feet.
* Flood stage is 91.0 feet.
* Recent Activity...the river crested at 94.5 feet on Monday July 6.
* At stages near 91.0 feet...The lower banks on this stretch of the 
creek are overtopped. The low water crossing on 250th Street at the 
MN/SD state line is flooded. 

&&
 
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
          4372 9654 4381 9649

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  RECENT OBSERVED
         STAGE  STAGE  TIME      CREST TIME

SPLIT ROCK CREEK
JSPM5    91.0   90.94 Wed 11 AM  94.5  Mon Jul 06

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Jul 6, 12:25 PM CDT, 56 minutes earlier.

Area forecast discussion, Jul 6, 12:25 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1225 PM CDT MON JUL 6 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 346 AM CDT MON JUL 6 2015

THE FRONTAL BOUNDARY WHICH HAS BEEN PUSHING ACROSS THE AREA
OVERNIGHT IS MOVING A LITTLE FASTER THAN MODELS PORTRAYED IT...AND
THUNDERSTORMS ARE NOW CONFINED TO OUR FAR EASTERN MINNESOTA AND
EASTERN IOWA ZONES...WITH POST FRONTAL SHOWERS EXTENDING BACK
THROUGH THE REMAINDER OF THE CWA. WENT AHEAD AND CANCELLED THE
WESTERN EXTENT OF OUR FLASH FLOOD WATCH WITH SHOWERS LIGHTENING UP.
DEPENDENT ON TRENDS THROUGH THE MORNING...MAY BE ABLE TO CANCEL THE
REMAINDER OF THE WATCH BEFORE 15Z AS CURRENTLY SCHEDULED.
OTHERWISE...WILL SEE A DOWNWARD TREND IN THE SHOWERS/THUNDERSTORMS
FROM WEST TO EAST THROUGH THE DAY...WITH DECREASING CLOUDS BY LATER
IN THE AFTERNOON. IT WILL BE A BREEZY DAY WITH COLD AIR ADVECTION
AND GOOD MIXING...AND TEMPERATURES WILL BE A GOOD 15 DEGREES COOLER
THAN YESTERDAY WITH HIGHS LOWER TO MID 70S.

SURFACE HIGH PRESSURE BEGINS TO BUILD INTO THE REGION TONIGHT...AND
WITH CLEARING SKIES AND A LIGHT NORTHERLY SURFACE FLOW IT WILL BE A
COOL NIGHT WITH LOWS IN THE LOWER TO MID 50S.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 346 AM CDT MON JUL 6 2015

QUIET AND COOL CONDITIONS EXPECTED FOR MID WEEK AS SURFACE RIDGE
DRIFTS EAST THROUGH THE REGION. SKIES TUESDAY/TUESDAY NIGHT SHOULD
GENERALLY BE FREE OF CLOUDS...BUT UNFORTUNATELY TRAJECTORIES ALOFT
MAY BRING THE SMOKE FROM CANADIAN FIRES BACK INTO THE REGION. THE
HAZY SKY...COMBINED WITH LIGHT WINDS...A RELATIVELY COOL AIR MASS
WITH 850MB TEMPS ONLY A FEW DEGREES EITHER SIDE OF 10C...AND WETTER
GROUND THAN WE HAVE SEEN OF LATE...SHOULD KEEP HIGHS IN THE LOWER TO
MID 70S MOST AREAS TUESDAY AND WEDNESDAY.

PATTERN CHANGE STILL ON TRACK FOR THE END OF THE WEEK INTO NEXT
WEEKEND...WITH UPPER RIDGE BUILDING OVER THE SOUTHEAST CONUS AND
MORE OF A SOUTHWESTERLY FLOW ALOFT DEVELOPING OVER OUR AREA. PATTERN
IS A LITTLE MORE UNSETTLED...SO LITTLE TO QUIBBLE WITH OVER THE LOW
CHANCE POPS SCATTERED THROUGHOUT THE LONGER RANGE. PATTERN CHANGE
WILL ALLOW WARMER...MORE SEASONABLE TEMPERATURES TO SPREAD BACK INTO
THE REGION...WITH 80S LIKELY FRIDAY THROUGH SUNDAY...AND EVEN SOME
90S POSSIBLE IN PARTS OF THE AREA AGAIN ON SATURDAY. TRANSITION TO
WESTERLY AND EVENTUALLY SOUTHWESTERLY FLOW SHOULD ALSO SHUNT SMOKE
OFF TO OUR EAST FOR THE LATTER PART OF THIS WEEK. MAY HAVE TO WATCH
EARLY NEXT WEEK AGAIN THOUGH...AS MODELS POINTING TO UPPER RIDGE
AXIS BUILDING NORTHWARD THROUGH THE ROCKIES AGAIN BY EARLY MONDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1225 PM CDT MON JUL 6 2015

THE NORTHERLY LOW LEVEL FLOW HAS BROUGHT ANOTHER FETCH OF SMOKE
OVER THE AREA AND IS REDUCING VISIBILITIES TO 1-3SM OVER THE
NORTHERN PART OF THE AREA. EXPECT THIS TO IMPROVE TO 3-5SM BY 21Z
AND BECOME A LITTLE MORE GENERAL AND HAVE ACCOUNTED FOR THIS IN
THE TAF FORECASTS...PLUS EXTENDING THIS MVFR VISIBILITY REDUCTION
THROUGH THE COMING NIGHT. OTHERWISE LINGERING LIGHT SHOWERS ARE
ON THEIR WAY OUT OF THE SOUTHEAST CORNER THIS AFTERNOON. A FEW
CEILINGS 1-3K FEET OVER THE WESTERN AND NORTHERN PARTS OF THE
AREA WILL IMPROVE TO VFR BY 22Z. A FEW SURFACE GUSTS AROUND 25
KNOTS FROM THE NORTH THROUGH 07/00Z. EXPECT IMPROVEMENT TO VFR
07/15Z- 18Z WITH HEATING AND MIXING HELPING WITH SMOKE DISPERSION.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...JM
LONG TERM...JH
AVIATION...
Hazardous weather outlook, Jul 6, 12:27 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1227 PM CDT MON JUL 6 2015

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ038>040-050-052>071-071730-
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-
NOBLES-JACKSON-PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-
BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-
DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-
TURNER-LINCOLN SD-BON HOMME-YANKTON-CLAY SD-UNION-
1227 PM CDT MON JUL 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL
SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jul 6, 10:03 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1003 AM CDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      MITCHELL                43.73N 98.03W
07/06/2015                   DAVISON            SD   EMERGENCY MNGR

            SIGNIFICANT STREET FLOODING IN TOWN.

&&
Local storm report, Jul 6, 10:29 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1029 AM CDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 AM     FLASH FLOOD      COLTON                  43.79N 96.93W
07/06/2015                   MINNEHAHA          SD   TRAINED SPOTTER

            SIGNIFICANT STREET FLOODING

&&
Local storm report, Jul 6, 10:30 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1030 AM CDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 AM     HEAVY RAIN       3 SSW WOODSTOCK         43.97N 96.12W
07/06/2015  M4.72 INCH       PIPESTONE          MN   PUBLIC

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Jul 6, 10:34 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1034 AM CDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND DMG     ALCESTER                43.02N 96.63W
07/06/2015                   UNION              SD   PUBLIC

            6 INCH TREE LIMB DOWN

&&

JC
Local storm report, Jul 6, 10:38 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1038 AM CDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     HEAVY RAIN       SALEM                   43.72N 97.39W
07/06/2015  E4.00 INCH       MCCOOK             SD   EMERGENCY MNGR

            MINIMAL FLOODDING, MAINLY OVER TOWN

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Jul 6, 11:32 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1132 AM CDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     4 SSE KIMBALL           43.69N 98.92W
07/05/2015                   BRULE              SD   PUBLIC

            FEW 2 TO 4 INCH BRANCHES DOWN, OATS LAID OUT
            FLAT.

&&

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 9:02 PM CDTFlash Flood WatchFSDCottonwood, Jackson, Lincoln, Lyon, Murray, Nobles and 2 more8 hr
Jul 6, 9:06 AM CDTRiver Flood WarningFSDPipestone7 days
Jul 5, 9:12 PM CDTSevere Thunderstorm WarningFSDBrule, Charles Mix, Gregory48 min
Jul 5, 10:00 PM CDTSevere Thunderstorm WarningFSDBrule, Charles Mix, Gregory45 min
Jul 5, 11:23 PM CDTSevere Thunderstorm WarningFSDAurora, Davison37 min
Jul 5, 11:53 PM CDTSevere Thunderstorm WarningFSDHanson, Hutchinson, McCook37 min
Jul 6, 12:18 AM CDTFlash Flood WarningFSDAurora, Davison, Hanson, Hutchinson, McCook3 hr
Jul 6, 12:20 AM CDTSevere Thunderstorm WarningFSDHutchinson, Turner25 min
Jul 6, 12:23 AM CDTTornado WarningFSDMcCook, Turner24 min
Jul 6, 12:54 AM CDTTornado WarningFSDMinnehaha23 min
Jul 6, 1:11 AM CDTSevere Thunderstorm WarningFSDClay, Lincoln, Union49 min
Jul 6, 2:15 AM CDTFlash Flood WarningFSDLake, McCook, Minnehaha, Moody3 hr
Jul 6, 9:06 AM CDTRiver Flood WarningFSDMinnehaha58 hr

Nearby

River Flood Warnings in Minnesota, 2015River Flood Warnings in South Dakota, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.